# SDR ASOA2016022314545

- Difficulty date: February 23, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 31,479 hours, 29,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTSIDE EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED THE EMERGENCY LIGHT LENS, TWISTED BULB OUT OF SOCKET, INSTALLED NEW BULB BY TWISTING IT BACK IN THE SOCKET REINSTALLED CORNER OF THE LIGHT ASSY IAW AMM 33-51-21-000-801 & 33-51-21-400-801. EMERGENCY LIGHTS OPS TEST GOOD IAW SRM 33-51-00-710-801.
